# SDR AALA202301048977

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 71,464 hours, 32,908 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38601
- Part serial: 20112
- Condition: Low Pressure
- Location: Rt Wing
- Part time: 71,471 hours, 32,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL RIGHT TANK PUMP 1 LOW PRESSURE ECAM MESSAGE. FAULT LIGHT ILLUMINATED IN RIGHT TANK PUMP PUSH BUTTON SWITCH. MAINTENANCE REPLACED FUEL PUMP PER AMM 28-21-51 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
